Alert archive / North Carolina / Flash Flood Warnings in 2020
Flash Flood Warning 59, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Nov 12, 2020, 9:05 AM EST for 4 counties in North Carolina. It was in force for 7 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 12, 2020, 9:05 AM EST (14:05 UTC)
- Expired
- Nov 12, 2020, 3:51 PM EST
- In force
- 7 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Anson County, NC, Richmond County, NC, Scotland County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 145 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 12, 11:15 AM EST | FLASH FLOOD | 1 Sw Albemarle, NC | HIGHWAY 52 CLOSED FROM HIGHWAY 24/27 TO THE NORTHEAST CONNECTOR DUE TO FLOODING. |
| Nov 12, 11:15 AM EST | FLASH FLOOD | 2 E Oakboro, NC | ROAD CLOSED DUE TO FLOODING AT HIGHWAY 138 AND HAZARD RD. |
| Nov 12, 11:15 AM EST | FLASH FLOOD | Plyler, NC | ROAD CLOSED DUE TO FLOODING AT NC HIGHWAY 73 AND HATLEY FARM RD. |
| Nov 12, 3:22 PM EST | FLASH FLOOD | 1 Wsw Covington, NC | ROAD IMPASSABLE DUE TO FLOODING AT NC-73 WEST OF ELLERBE. |
| Nov 12, 3:22 PM EST | FLASH FLOOD | 6 Ese Lilesville, NC | POWER PLANT RD IS CLOSED BETWEEN US 74 AND BLEWETT FALLS RD. |
| Nov 12, 3:41 PM EST | FLASH FLOOD | 4 Sse Ellerbe, NC | BEAR BRANCH RD FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 130 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 2.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
702
WGUS52 KRAH 121405
FFWRAH
NCC007-153-165-167-122000-
/O.NEW.KRAH.FF.W.0059.201112T1405Z-201112T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
905 AM EST Thu Nov 12 2020
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Anson County in central North Carolina...
Richmond County in central North Carolina...
Scotland County in central North Carolina...
Stanly County in central North Carolina...
* Until 300 PM EST.
* At 905 AM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Laurinburg, Albemarle, Rockingham, Wadesboro, Badin Lake, Hamlet,
Ansonville, Hoffman, Plyler, Polkton, Locust, Norwood, Badin,
Oakboro, Stanfield, Ellerbe, Dobbins Heights, Wagram, Richfield
and New London.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3481 8031 3520 8028 3515 8044 3519 8051
3550 8030 3550 8018 3546 8011 3539 8006
3526 8009 3518 8005 3514 8008 3518 7986
3515 7961 3511 7958 3507 7956 3506 7948
3496 7936 3478 7933 3463 7945 3479 7968
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Leins4 follow-up statements
254
WGUS72 KRAH 121640
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1140 AM EST Thu Nov 12 2020
NCC007-153-165-167-122000-
/O.CON.KRAH.FF.W.0059.000000T0000Z-201112T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anson NC-Richmond NC-Scotland NC-Stanly NC-
1140 AM EST Thu Nov 12 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON FOR ANSON, RICHMOND, SCOTLAND AND STANLY COUNTIES...
At 1140 AM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen since 11 am. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Laurinburg, Albemarle, Rockingham, Wadesboro, Badin Lake, Hamlet,
Ansonville, Hoffman, Plyler, Polkton, Locust, Norwood, Badin,
Oakboro, Stanfield, Ellerbe, Dobbins Heights, Wagram, Richfield
and New London.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3481 8031 3520 8028 3515 8044 3519 8051
3550 8030 3550 8018 3546 8011 3539 8006
3526 8009 3518 8005 3514 8008 3518 7986
3515 7961 3511 7958 3507 7956 3506 7948
3496 7936 3478 7933 3463 7945 3479 7968
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Leins123
WGUS72 KRAH 121811
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
111 PM EST Thu Nov 12 2020
NCC007-153-165-167-122000-
/O.CON.KRAH.FF.W.0059.000000T0000Z-201112T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anson NC-Richmond NC-Scotland NC-Stanly NC-
111 PM EST Thu Nov 12 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON FOR ANSON, RICHMOND, SCOTLAND AND STANLY COUNTIES...
At 111 PM EST, Doppler radar indicated thunderstorms producing heavy
rain are starting to taper off across Anson and Stanly Co's, but
heavy rain remains in place to the east. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Laurinburg, Albemarle, Rockingham, Wadesboro, Badin Lake, Hamlet,
Ansonville, Hoffman, Plyler, Polkton, Locust, Norwood, Badin,
Oakboro, Stanfield, Ellerbe, Dobbins Heights, Wagram, Richfield
and New London.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3481 8031 3520 8028 3515 8044 3519 8051
3550 8030 3550 8018 3546 8011 3539 8006
3526 8009 3518 8005 3514 8008 3518 7986
3515 7961 3511 7958 3507 7956 3506 7948
3496 7936 3478 7933 3463 7945 3479 7968
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Leins720
WGUS52 KRAH 121933
FFWRAH
NCC007-153-165-167-122200-
/O.EXT.KRAH.FF.W.0059.000000T0000Z-201112T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
233 PM EST Thu Nov 12 2020
The National Weather Service in Raleigh has extended the
* Flash Flood Warning for...
Anson County in central North Carolina...
Richmond County in central North Carolina...
Scotland County in central North Carolina...
Stanly County in central North Carolina...
* Until 500 PM EST.
* At 233 PM EST, Doppler radar indicated thunderstorms producing
heavy rain are still making their way through central NC. Nearly 2
to 3 inches of rain have fallen since daybreak, with some areas
seeing over 4 inches of rain since late Wednesday night. This has
resulted in numerous reports of flash flooding and hazardous
conditions.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Laurinburg, Albemarle, Rockingham, Wadesboro, Badin Lake, Hamlet,
Ansonville, Hoffman, Plyler, Polkton, Locust, Norwood, Badin,
Oakboro, Stanfield, Ellerbe, Dobbins Heights, Wagram, Richfield
and New London.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3481 8031 3520 8028 3515 8044 3519 8051
3550 8030 3550 8018 3546 8011 3539 8006
3526 8009 3518 8005 3514 8008 3518 7986
3515 7961 3511 7958 3507 7956 3506 7948
3496 7936 3478 7933 3463 7945 3479 7968
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Leins273
WGUS72 KRAH 122051
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
351 PM EST Thu Nov 12 2020
NCC007-153-165-167-122101-
/O.CAN.KRAH.FF.W.0059.000000T0000Z-201112T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anson NC-Richmond NC-Scotland NC-Stanly NC-
351 PM EST Thu Nov 12 2020
...FLASH FLOOD WARNING IS CANCELLED FOR ANSON, RICHMOND, SCOTLAND
AND STANLY COUNTIES...
The heavy rain has ended across the area. However, minor flooding
and ponding of water on roads will persist for the next few hours.
Drivers are urged to use extra caution and be alert for lingering
flooding. Please continue to heed remaining road closures.
LAT...LON 3481 8031 3520 8028 3515 8044 3519 8051
3550 8030 3550 8018 3546 8011 3539 8006
3526 8009 3518 8005 3514 8008 3518 7986
3515 7961 3511 7958 3507 7956 3506 7948
3496 7936 3478 7933 3463 7945 3479 7968
$$
GIHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Nov 12, 7:46 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Nov 12, 7:46 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 746 AM EST Thu Nov 12 2020 .SYNOPSIS... Tropical moisture will interact with a cold front that will settle southeastward across central NC today. A secondary cold front will follow and cross the region on Friday, with following clearing and cooler conditions through the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 745 AM Thursday... A morning forecast update has been sent to account for a faster frontal passage of the lead cold front, which has already progressed to a VUJ to RDU to IXA arc as of 1245Z. Breezy nly to nely flow and cooling through the 60s will take place behind it. It will also continue to be the focus for along and anafrontal, flooding rain. A shortwave trough over the mid MS Valley this morning is forecast to pivot newd along the Appalachians today, where it will energize a preceding shear axis and wrn bound of tropical moisture characterized by record high precipitable water values between 1.75- 2.25" over the Southeast. An associated cold front aloft and tropospheric-deep frontal zone will consequently strengthen and spread east across cntl NC today, in the right entrance region of an upr jet forecast to strengthen to between 175-200 kts across the St. Lawrence River through 00Z Fri. Associated strong upr divergence and UVVs are forecast to maximize squarely over cntl NC around 18Z, then move ewd and offshore through 06Z Fri. At the surface, a wavy, lead frontal zone was analyzed at 09Z from a 1012 mb low over ern VA swwd to just south of INT and HKY, to a 1010 mb low centered over the Upstate of SC. The trailing front extended from there, near GSP, generally swd into Tropical Storm Eta. The frontal segment from ern VA to wrn NC --and the nrn bound of maritime Tropical air characterized by surface dewpoints in the upr 60s-lwr 70s and generally weak MLCAPE between 500-1000 J/kg-- will continue to settle sewd across cntl NC today - through the Triangle and to the US Highway 64 corridor around 16Z, then swd across the Sandhills and srn Coastal Plain between 18-20Z. A closely-trailing front was analyzed from New England swwd across ern PA and the VA/NC Blue Ridge. This boundary and leading edge of markedly cooler and drier air, characterized by surface temperatures and dewpoint temperatures in the 40s-50s, will settle sewd into the nrn Piedmont around 00Z, then swd across cntl NC overnight. While scattered to numerous showers and isolated storms will continue to bubble in the weakly unstable airmass over cntl NC this morning, the focus for heavy rain will occur along and immediately behind the aforementioned lead frontal zone as it settles sewd today. That boundary will also focus a risk of storms capable of producing strong to damaging wind gusts or an isolated tornado. There also appears to be some potential for those storms to become briefly elevated before dissipating, as they become undercut by the surface front, with some tendency for splitting and left-movers on the immediate cool side of the boundary, where backing and strengthening mid-upr tropospheric flow resulting from the passing cold front aloft will favor lengthening and counter-clockwise-curved hodographs. A conditional risk of large hail would result should large scale ascent and rotational influences compensate for weak elevated buoyancy north of the front. Widespread, heavy rain will then taper off from nw to se during the afternoon and evening, with just lingering light rain overnight. WPC QPF has generally been followed and forecast, which closely resembles 00Z HREF mean values; and this would support an additional 2 to 5 inches of rain over cntl NC, with the highest values from the srn Piedmont newd across the Sandhills and Coastal Plain. When combined with the several inches that have already fallen from near FAY newd to RWI, including over 6.5" storm total already at the latter, isolated storm total amounts of 8-12" will be possible. High temperatures in the upr 60s to mid 70s will occur prior to the lead frontal passage today, with post-frontal temperatures generally in the 60s. The passage of the trailing front tonight will cause temperatures to cool more appreciably tonight, to lows mostly in the 50s. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... As of 350 AM Thursday... Strong, quasi-zonal flow aloft will overspread the Carolinas this period, between a strengthening subtropical ridge across the Gulf of Mexico and FL and a shortwave trough that will pivot newd across the lwr Great Lakes, Northeast, and Atlantic Canada. At the surface, weak high pressure will ridge swd across the middle Atlantic --in cold air damming fashion east of the Appalachians-- between the remnants of Eta well offshore the coast of the Carolinas and a cold front that will approach from the northwest and cross cntl NC Fri afternoon and evening. Continental Polar high pressure will follow and build east across the middle Atlantic through Sat. A subsidence inversion will have developed and provided deep dryness and stability atop moisture trapped in the ow levels, in a lingering cold air damming regime across cntl NC early Fri. Associated low overcast and areas of light rain should erode/clear, as nwly flow and associated cold air advection and downslope drying strengthen and promote mixing by midday-early afternoon. So after a cloudy, cool, and damp start with temperatures in the 50s throughout the morning, clearing and warming will occur from west to east through the afternoon. Afternoon/high temperatures are expected to range from the lwr 70s over the srn Piedmont to mid-upr 60s across the ne Piedmont and nrn Coastal Plain, the latter where low clouds will linger longest. Clear and much cooler conditions will follow for Fri night, with lows ranging from the upr 30s over the rural wrn Piedmont to 40s elsewhere. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 250 AM Thursday... Through Sunday night: A cold, transient surface high will move through the northern mid-Atlantic/Northeast on Saturday, shifting offshore but continuing to ridge westward into the area Saturday night. Expect the weather to remain dry through Saturday night with near normal highs and slightly above normal lows. For Sunday, an upper level trough will deepen over the Plains Saturday night as a surface low develops off the northern Rockies. The surface low will move east into the Great Lakes by Sunday. An attendant cold front will extend south through the MS Valley Sunday morning, surging eastward through the Appalachians and mid-Atlantic Sunday eve/night as the upper trough tilts negatively through the Great Lakes as it lifts toward Canada. Will maintain a slight chance for showers across the north. With the southerly flow ahead of the front on Sunday, high temperatures are expected to be a category or two above normal. Lows will depend on the timing of the front, but largely expect them to be at least a category above normal in the NW and potentially several in the SE. Monday through Wednesday: Expect a largely dry, seasonable forecast for early next week. Surface high pressure will slowly build east through the Deep South as the upper level trough gradually shifts east and over the Atlantic. Deep NW flow should result in predominantly clear skies. Temperatures should be near normal on Monday, decreasing to several degrees below normal for Tuesday and Wednesday. Patchy frost will be possible, mainly in the northern Piedmont, Monday through Wednesday mornings. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... As of 650 AM Thursday... Generally IFR-MVFR ceilings and showers will become increasingly widespread as a cold front settles sewd across cntl NC today. Showers may be accompanied by scattered storms, mainly at RDU; FAY; and RWI along and for several hours behind the front, before the widespread, steadiest rain then tapers off from northwest to southeast during the afternoon and evening. Though the widespread, heavy rain will end by late this afternoon and evening, widespread LIFR-IFR conditions in continued moist, nely low level flow, and also areas of light rain, will persist tonight and through the first half of Friday. Outlook: A secondary cold front will cross the region Friday afternoon and evening, with associated clearing to VFR. While mainly VFR conditions will then persist through early next week, a frontal system will affect the region with a chance of MVFR ceilings and a few showers Sunday into early Sunday night. && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening for NCZ007>011- 021>028-038>043-073>078-083>086-088-089. && SYNOPSIS...MWS NEAR TERM...MWS SHORT TERM...MWS LONG TERM...KC AVIATION...MWS
Hazardous weather outlook, Nov 12, 6:24 AM EST, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 624 AM EST Thu Nov 12 2020 NCZ011-026>028-040>043-073>078-083>086-088-089-131200- Halifax-Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Stanly- Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke- Cumberland-Sampson- 624 AM EST Thu Nov 12 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition, isolated thunderstorms will be capable of producing damaging wind gusts or an isolated tornado through early this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ007>010-021>025-038-039-131200- Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange- Durham-Davidson-Randolph- 624 AM EST Thu Nov 12 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 12, 7:31 AM EST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
731 AM EST Thu Nov 12 2020
NCZ025-039>042-074>077-083-084-121345-
Anson NC-Richmond NC-Johnston NC-Lee NC-Chatham NC-Durham NC-
Harnett NC-Randolph NC-Wake NC-Moore NC-Montgomery NC-
731 AM EST Thu Nov 12 2020
...HEAVY SHOWERS WILL AFFECT MOORE... EAST CENTRAL
ANSON...HARNETT...MONTGOMERY...NORTHERN RICHMOND... SOUTHERN
RANDOLPH...LEE...WAKE...NORTHWESTERN JOHNSTON...CHATHAM AND
SOUTHEASTERN DURHAM COUNTIES UNTIL 845 AM EST...
At 729 AM EST, Doppler radar was tracking an area of showers along a
line extending from Ellerbe to near Southern Pines to near Fuquay
Varina. Movement was northeast at 30 mph.
Heavy rain and minor flooding will be possible with these storms.
Locations impacted include...
Raleigh, Durham, Cary, Sanford, Southern Pines, Pittsboro,
Lillington, Troy, Carthage and Siler City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3551 8007 3552 8007 3583 7907 3601 7856
3601 7851 3598 7843 3594 7839 3593 7835
3591 7835 3590 7833 3590 7831 3581 7825
3542 7859 3499 7997 3536 8006 3537 8005
3551 8010
TIME...MOT...LOC 1229Z 220DEG 26KT 3556 7872 3523 7938
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 7:28 PM EST | Areal Flood Advisory | RAH | Edgecombe, Halifax | 88 min |
| Nov 11, 8:00 PM EST | Flash Flood Warning | RAH | Edgecombe, Halifax | 3 hr |
| Nov 11, 8:44 PM EST | Areal Flood Advisory | RAH | Cumberland, Hoke, Scotland | 3 hr |
| Nov 11, 9:13 PM EST | River Flood Warning | RAH | Edgecombe | 4 days |
| Nov 11, 10:01 PM EST | River Flood Warning | RAH | Johnston | 4 days |
| Nov 11, 10:03 PM EST | River Flood Warning | RAH | Davidson, Davie | 72 hr |
| Nov 11, 10:08 PM EST | Areal Flood Advisory | RAH | Harnett, Johnston, Wayne | 3 hr |
| Nov 11, 10:48 PM EST | Areal Flood Advisory | RAH | Sampson, Wayne | 5 hr |
| Nov 11, 10:54 PM EST | Areal Flood Warning | RAH | Edgecombe, Halifax, Nash, Wilson | 5 hr |
| Nov 11, 11:46 PM EST | Special Weather Statement | RAH | Halifax | 59 min |
| Nov 12, 6:23 AM EST | Flash Flood Warning | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 4 hr |
| Nov 12, 6:43 AM EST | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Johnston, Nash, Wake and 2 more | 3 hr |
| Nov 12, 7:31 AM EST | Special Weather Statement | RAH | Chatham, Harnett, Lee, Montgomery, Moore, Wake | 74 min |
| Nov 12, 7:34 AM EST | Areal Flood Warning | RAH | Edgecombe, Halifax, Johnston, Nash, Wayne, Wilson | 3 hr |
| Nov 12, 8:24 AM EST | Flash Flood Warning | RAH | Alamance, Chatham, Durham, Harnett, Lee, Montgomery and 4 more | 8 hr |
| Nov 12, 8:33 AM EST | Flash Flood Warning | RAH | Edgecombe, Franklin, Granville, Halifax, Johnston, Nash and 6 more | 8 hr |
| Nov 12, 9:28 AM EST | Special Weather Statement | RAH | Harnett, Johnston, Lee, Wake | 62 min |
| Nov 12, 9:56 AM EST | Flash Flood Warning | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 6 hr |
| Nov 12, 10:36 AM EST | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson | 6 hr |
| Nov 12, 10:39 AM EST | Special Weather Statement | RAH | Wayne | 66 min |
| Nov 12, 11:22 AM EST | Special Weather Statement | RAH | Anson, Cumberland, Hoke, Richmond, Sampson, Scotland | 53 min |
| Nov 12, 11:55 AM EST | River Flood Warning | RAH | Johnston | 3 days |
| Nov 12, 12:03 PM EST | River Flood Warning | RAH | Alamance | 42 hr |
| Nov 12, 12:37 PM EST | Special Weather Statement | RAH | Bladen | 38 min |
| Nov 12, 1:08 PM EST | River Flood Warning | RAH | Chatham | 53 hr |
| Nov 12, 2:30 PM EST | River Flood Warning | RAH | Cumberland | 5 days |
| Nov 12, 3:07 PM EST | River Flood Warning | RAH | Edgecombe | 9 days |
| Nov 12, 3:12 PM EST | River Flood Warning | RAH | Wayne | 9 days |
| Nov 12, 3:56 PM EST | Areal Flood Warning | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 5 hr |
| Nov 12, 4:08 PM EST | Areal Flood Warning | RAH | Alamance, Chatham, Durham, Harnett, Lee, Montgomery and 4 more | 5 hr |
| Nov 12, 4:25 PM EST | Areal Flood Warning | RAH | Edgecombe, Franklin, Granville, Halifax, Johnston, Nash and 6 more | 5 hr |
| Nov 12, 4:27 PM EST | Areal Flood Warning | RAH | Cumberland, Hoke, Sampson | 5 hr |
| Nov 12, 4:44 PM EST | River Flood Warning | RAH | Chatham, Lee | 65 hr |
| Nov 12, 6:00 PM EST | Areal Flood Advisory | RAH | Anson, Montgomery, Richmond, Scotland, Stanly | 3 hr |
| Nov 12, 6:22 PM EST | Areal Flood Warning | RAH | Anson, Richmond | 41 hr |
Nearby
Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.